×

zbMATH — the first resource for mathematics

On redundance in aperiodicity criteria. (English) Zbl 0413.34051

MSC:
37-XX Dynamical systems and ergodic theory
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cardano, G; Cardano, G, The great art, (), Cambridge, Mass. · Zbl 0191.27704
[2] Descartes, R; Descartes, R, The geometry of rené Descartes, (), La Salle · JFM 36.0006.04
[3] Newton, I, Waste-book (manuscript notes), c. 1665, (), 520-531
[4] Newton, I, Mathematical papers of Isaac Newton, (), 346-355
[5] Newton, I; Newton, I, Universal arithmetic, (), New York
[6] Stirling, J, Lineae tertii ordinis neutonianae, (), 58-59
[7] Maclaurin, C, Concerning aequations with impossible roots, Philos. trans. roy. soc. London, 34, 104-112, (1726)
[8] Campbell, G, A method for determining the number of impossible roots in adfected aequations, Philos. trans. roy. soc. London, 35, 515-531, (1728)
[9] Maclaurin, C, Concerning the roots of equations, with the demonstration of other rules in algebra, Philos. trans. roy. soc. London, 36, 59-96, (1729)
[10] De Gua, J.P; De Gua, J.P, Démonstrations de la règle de Descartes. recherche du nombre des racines réelles ou imaginaires, Histoire acad. roy. sci. (Paris) Mémoirs, Histoire acad. roy. sci. (Paris) Mémoirs, 435-495, (1744)
[11] Maclaurin, C, A treatise of algebra, (), 275-296 · JFM 38.0837.01
[12] Euler, L; Euler, L, Institutiones calculi differentialis, (), 501-542, Leipzig
[13] Waring, E, Miscellanea analytica de aequationibus algebraicis, (), 16-25
[14] Waring, E, Problems, Philos. trans. roy. soc. London, 53, 294-299, (1763)
[15] Euler, L; Euler, L; Euler, L, Nova criteria radices aequationum imaginarias dignoscendi, (), 13, 212-239, (1768)
[16] Lagrange, J.L; Lagrange, J.L; Lagrange, J.L, Sur la résolution des équations numériques, (), 24, 539-652, (1770)
[17] Waring, E, Meditationes algebraicae, (), 54-77
[18] Waring, E, Meditationes algebraicae, (), 68-115
[19] Lagrange, J.L; Lagrange, J.L, Traité de la Résolution des équations numériques de tous LES degrés, () · Zbl 0137.24101
[20] Sturm, C, Analyse d’un mémoire sur la résolution des équations numériques, Bull. sci. math. ferussac, 11, 419-422, (1829)
[21] Fourier, J.B.J, Analyse des équations Déterminées, ()
[22] Sturm, C, Mémoire sur la résolution des équations numériques, Mémoirs savants étrangers, 6, 273-318, (1835)
[23] Sylvester, J.J; Sylvester, J.J, On rational derivation from equations of coexistence, that is to say, a new and extended theory of elimination, (), 15, 40-46, (1839), Part I
[24] Sylvester, J.J; Sylvester, J.J, On derivation of coexistence. part II. being the theory of simultaneous simple homogeneous equations, (), 16, 47-53, (1840)
[25] Sylvester, J.J; Sylvester, J.J, A method of determining by mere inspection the derivatives from two equations of any degree, (), 16, 54-57, (1840)
[26] Young, J.R, Theory and solution of algebraical equations of the higher orders, (), 219
[27] Cayley, A, Nouvelles recherches sur LES fonctions de M. Sturm, J. math. pures appl., 13, 269-274, (1848)
[28] Sylvester, J.J; Sylvester, J.J, On a theory of the syzygetic relations of two rational integral functions, comprising an application to the theory of Sturm’s functions, and that of the greatest algebraical common measure, (), 143, 429-586, (1853)
[29] Trudi, N, Teoria de’ determinanti, () · JFM 07.0194.01
[30] Sylvester, J.J; Sylvester, J.J, Sur la théorie des racines réelles et imaginaires des équations du cinquième degré, (), 59, 371-375, (1864)
[31] Sylvester, J.J; Sylvester, J.J, Algebraical researches containing a disquisition on Newton’s rule for the discovery of imaginary roots, etc., (), 154, 376-479, (1864)
[32] Sylvester, J.J; Sylvester, J.J, On an elementary proof and generalization of sir Isaac Newton’s hitherto undemonstrated rule for the discovery of imaginary roots, (), 498-513, 2nd paper
[33] Serret, J.A, (), 280-281
[34] Wischnegradski, J, Sur la théorie générale des régulateurs, C. R. acad. sci (Paris), 83, 318-321, (1876) · JFM 08.0606.01
[35] Wischnegradski, J, Über directwirkende regulatoren, Civilingenieur, 23, 95-132, (1877)
[36] Wischnegradski, J; Wischnegradski, J, Mémoire sur la théorie générale des régulateurs, Revue universelle mines, Revue universelle mines, 5, 192-227, (1879) · JFM 08.0606.01
[37] Thomson, W; Tait, P.G, (), 390
[38] Muir, T, (), 329-342
[39] Goldfarb, A.S, Usloviya aperiodichnosti nekotorikh sistem avtoregulirovaniya, Byulleten vsesoyuznogo elektrotekhnicheskogo instityta, No. 8, 19-23, (1940)
[40] Mikhailov, A.V, Kriterii aperiodichnosti avtoreguliruemikh sistem, Avtomat i telemeh., No.1, 21-32, (1941)
[41] Lipka, I, A Newton-Sylvester-féle tételröl, Mat. term.-tud. értesitö, 62, 80-87, (1943)
[42] Meerov, M.V, Kriterii aperiodichnosti regulirovaniya, Izv. akad. nauk SSSR otdel. tech. nauk, 1169-1178, (1945)
[43] Frank, E, On the zeros of polynomials with complex coefficients, Bull. amer. math. soc., 52, 144-157, (1946) · Zbl 0060.05302
[44] Wall, H.S, Analytic theory of continued fractions, (), Chaps. 9 and 10 · Zbl 0035.03601
[45] Bloch, Z.S, Ob aperiodicheskoi ustoichivosti lineinikh sistem, Avtomat. i telemeh., 10, 3-7, (1949)
[46] Geiler, L.B, K voprosu ob aperiodicheskoi ustoichivosti lineinikh sistem, Uspehi mat. nauk, 4, No. 2, 206-208, (1949)
[47] Meiman, N.N, Nekotorie voprosi raspoloshcheniya nulei polinomov, Uspehi mat. nauk, 4, No. 6, 154-188, (1949)
[48] Meiman, N.N, Po povodu zametki L.B. geilera, Uspehi mat. nauk, 4, No. 6, 194-195, (1949)
[49] Bulgakov, B.V, Diskriminantnaya krivaya i oblast aperiodicheskoi ustoichivosti, Dokl. akad. nauk SSSR, 73, 1143-1144, (1950)
[50] Kats, A.M, K voprosu o kriterii aperiodicheskoi ustoichivosti, Prikl. mat. mekh., 15, 120, (1951)
[51] Schmutz, O, Koeffizientenbedingungen zur kontrolle des Dämpfungsgrade bei ausgleichvorgängen (verallgemeinerte hurwitzbedingungen), Ingenieur-archiv, 21, 33-41, (1953) · Zbl 0050.01501
[52] Edelmann, H, Ein kriterium für die aperiodische bzw. rein oszillatorische stabilität und der zusammenhang mit reaktanztheoremen, Regelungstechnik, 2, 264-267, (1954)
[53] Fuller, A.T, Conditions for aperiodicity in linear systems, British J. appl. phys., 6, 195-198, (1955)
[54] Fuller, A.T, Conditions for aperiodicity in linear systems, British J. appl. phys., 6, 450-451, (1955)
[55] Macmillan, R.H, Conditions for aperiodicity in linear systems, British J. appl. phys., 6, 450, (1955)
[56] Effertz, E.H, Über ein kriterium für eine klasse monotoner dynamischer systeme. “regelungstechnik: moderne theorie und ihre verwendbarkeit”, (), 248-249
[57] Fuller, A.T, Stability criteria for linear systems and realizability criteria for RC networks, (), 878-896 · Zbl 0078.30702
[58] Romanov, M.I, Ob analiticheskikh usloviyakh aperiodichnosti linearizovannikh sistem, Izv. akad. nauk SSSR, OTN, energetika i avtomatika, No. 5, 162-174, (1959)
[59] Cutteridge, O.P.D, Some tests for the number of positive zeros and for the numbers of real and complex zeros of a real polynomial, (), 105-111 · Zbl 0187.13004
[60] Hakimi, S.L, A necessary condition on coefficients of Hurwitz polynomials, (), 2038
[61] Segre, B; Segre, B; Segre, B, Intorno al numero degli zeri di un polinomio nel campo reale, Rend. accad. naz. lincei, cl. sci. fis. mat. nat., Rend. accad. naz. lincei, cl. sci. fis. mat. nat., Rend. accad. naz. lincei, cl. sci. fis. mat. nat., 29, 465-471, (1960) · Zbl 0103.25303
[62] Talbot, A, The number of zeros of a polynomial in a half-plane, (), 132-147 · Zbl 0096.01101
[63] Brown, B.M, On the distribution of the zeros of a polynomial, Quart. J. math. Oxford, 16, 241-256, (1965) · Zbl 0136.25305
[64] Darroch, J.N; Pitman, J, Note on a property of the elementary symmetric functions, (), 1132-1133 · Zbl 0171.00601
[65] Halouskova, A, Aperiodickâ stabilita lineârnich regulacnich obvodu, Automatizace, 11, 197-200, (1968)
[66] Householder, A.S; Householder, A.S, Bigradients and the problem of Routh and Hurwitz, SIAM rev., SIAM rev., 10, 438-66, (1968) · Zbl 0182.09202
[67] Whiteley, J.N, On Newton’s inequality for real polynomials, Amer. math. monthly, 76, 905-909, (1969) · Zbl 0183.32101
[68] Jury, E.I, “inners” approach to some problems of system theory, IEEE trans. automatic control, AC-16, 233-240, (1971)
[69] Jury, E.I; Ahn, S.M, Symmetric and innerwise matrices for the root-clustering and root-distribution of a polynomial, J. franklin inst., 293, 433-450, (1972) · Zbl 0318.30004
[70] Barnett, S, A new look at classical algorithms for polynomial resultant and g.c.d. calculation, SIAM rev., 16, 193-206, (1974) · Zbl 0289.12105
[71] Householder, A.S, Bigradients and the euclid-Sturm algorithm, SIAM rev., 16, 207-213, (1974) · Zbl 0255.65027
[72] Jury, E.I, Inners and stability of dynamic systems, () · Zbl 0307.93025
[73] Anderson, B.D.O; Jury, E.I; Chaparro, F.L.C, Relations between real and complex polynomials for stability and aperiodicity conditions, IEE trans. automatic control, AC-20, 244-246, (1975) · Zbl 0301.93047
[74] (), 9-17
[75] Jury, E.I, The theory and applications of the inners, (), 1044-1068
[76] Anderson, B.D.O; Jury, E.I, A “simplest possible” property of the generalized Routh-Hurwitz conditions, SIAM J. control opt., 15, 177-184, (1977) · Zbl 0364.30006
[77] Fuller, A.T, On redundance in stability criteria, Internat. J. control, 26, 207-224, (1977) · Zbl 0366.93023
[78] Cayley, A, Note sur LES fonctions de M. Sturm, J. math. pures appl., 11, 297-299, (1846)
[79] Borchardt, C.W, Neue eigenschaft der gleichung, mit deren hilfe man die seculären störungen der planeten bestimmt, J. reine angew. math., 30, 38-45, (1846)
[80] Borchardt, C.W, Développements sur l’équation à l’aide de laquelle on détermine LES inégalités séculaires du mouvement des planètes, J. math. pures appl., 12, 50-65, (1847)
[81] Hermite, C; Hermite, C, Sur le nombre des racines d’une équation algébrique comprises entre des limites données, J. reine angew. math., Internat. J. contr., 26, 183-196, (1977), Translation by P. C. Parks
[82] Borchardt, C.W, Bemerkung über die beiden vorstehenden aufsätze, J. reine angew. math., 53, 281-283, (1857)
[83] Cayley, A, A discussion of the Sturmian constants for cubic and quartic equations, Quart. J. pure appl. math., 4, 7-12, (1861)
[84] Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C; Hermite, C, Sur l’équation du cinquième degré, C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C. R. acad. sci., C.R.acad.sci., 62, 1213-1215, (1866) · JFM 11.0216.01
[85] Cayley, A, An eighth memoir on quantics, Philos. trans. roy. soc. London, 157, 513-554, (1867), Plate xx
[86] Malti, M.G; Sun, H.H, Synthesis of transfer functions with poles restricted to the negative real axis into two parallel R-C ladders and an ideal transformer, Trans. amer. inst. elect. engrg., 75, 165-171, (1956)
[87] Paynter, H.M, On an analogy between stochastic processes and monotone dynamic systems, “regelungstechnik: moderne theorie und ihre verwendbarkeit”, (), 243-247
[88] Gantmacher, F.R, (), 202-204
[89] Romanov, M.I, Algebraicheskii kriterii aperiodichnosti lineinikh sistem, Dokl. akad. nauk SSSR, 128, 291-294, (1959)
[90] Krueger, R.J; Brown, D.P, Some new coefficient relationships for two-element-kind and RLC driving-point functions, (), 322-331
[91] Levin, A.Y.U, Elementarnii priznak veshestvennosti kornei tseloi funktsii s polosh-chitelnimi koeffitsientami, Problemy mat. anal. slož. sistem, 2, 72-77, (1968)
[92] Medyakov, I.N, Dostatochnie usloviya aperiodicheskoi ustoichivosti lineinikh sistem, Tekh. kibernet., No. 1, 160-166, (1975)
[93] Anderson, B.D.O, Comment on “on the number of roots of an algebraic equation contained between given limits,” by C. Hermite, Internat. J. contr., 27, 975-977, (1978) · Zbl 0377.93046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.